# SDR ASOA2015050612759

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280- FS 319 CORRODED IN MULTIPLE AREAS.  REMOVED FASTENER FROM RT FLOOR SILL STA 280-319 IAW SRM 51-42-06-001-001-A01.  REMOVED AND DRILLED NEW FLOOR SILL STA 280-319 RT IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW FLOOR SILL, RT STA 280-319 IAW SRM 51-42-06-001-001-A01.
